# SDR UPS05M44055

- Difficulty date: December 23, 2004
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 37,391 hours, 5,276 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, NR 11 RT CORROSION ON WALL, BASE & BEARING SURFACE OF BARREL NUT HOLE.  CORROSION AT NR 11 RT BARREL NUT HOLE REMOVED PER SRM 51-21-01.V2.R35, OUT OF LIMIT.  REWORKED NR 11 RT BARREL NUT HOLE PER EN1151-05.  FAB SLEEVE BUSHING PER EO MD1 1-5510-19409-I.  APPLIED SEALANT PR1422B1/2 AT BARREL NUT HOLE 11 RT & INSTALLED SLEEVE BUSHING PER EO MD11-5510-19409-I.  REPAIR COMPLETED AT BARREL NUT HOLE NR 11 RT PER EN1151-05, FOUND WITHIN LIMIT & SATISFACTORY.
